# SDR CALA2023080702434

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 76,140 hours, 32,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220000
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6185) FLOOR SUPPORT AT Y765 CORRODED AT FR68. DOT #110-59. W/C:69693 FLOOR SUPPORT CORRODED REMOVED AND INSTALLED NEW FLOOR SUPPORT P/N D5347219220000 IAW SRM 51-42-11. W/C:69693 EMP:V936191 STA:STENGBFM
